# SDR UIEA2017102502090

- Difficulty date: October 26, 2017
- Submitted: October 26, 2017
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- Aircraft time: 95,410 hours, 19,364 cycles
- System (JASC): 2700 · Flight Control System
- Part: Actuator
- Part number: 256T32504
- Part serial: 3307
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND CORROSION ON ROTARY ACTUATOR POSITION 7.  THE ROTARY ACTUATOR WAS REPLACED.
